# SDR AALA201708219020

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 49,149 hours, 28,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 2LA00546900
- Condition: Faulted
- Location: Door Pressure
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT DURING TAKE OFF  THROUGH CLIMB OUT DOOR 1R RED PRESSURE LIGHT WAS FLASHING. ALL FLIGHT DECK INDICATIONS WERE NORMAL. REMOVED AND REPLACED DOOR PRESSURE WARNING LIGHT PANEL PER AMM 52-73-22.
